# SDR GUUA93352011710A

- Difficulty date: January 17, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 29,899 hours, 35,815 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED PLASTIC INTERIOR OF CABIN DOOR GETS STUCK ON DOOR JAMB WHEN OPENING.  REPLACED WELL NUTS AND RESECURED AIRSTAIR DOOR FWD COVER, OPS CHECK GOOD.
